# SDR P5CA2011112100488

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,677 hours, 7,801 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT AT STA 1880 R/S HAS 7 INCH CRACK ON SEAT TRACK.  IAW EO 4453A656 PART 1 A TIME LIMITED REPAIR WAS ACCOMPLISHED WITH PART 2, A REPETATIVE INSPECTION EVERY 5 CYCLES AND PART 3 PERMANENT REPAIR TO BE ACCOMPLISHED A NEXT A CHECK.
